# SDR AALA971218

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: H, B
- Precautionary procedure: H

## Discrepancy

SNN - ONE HR INTO FLT, RT GEN LIGHT ILLUMINATED FOLLOWED BY RT BUS TIE AND RT BUS LIGHTS.  RT AC BUSS WAS LOST.  TRIED TO REINSTATE RT GCU AS PER CHECK LIST AND COULD NOT REGAIN POWER.  PAX SAW AND SMELLED SOME SMOKE IN BUSINESS GALLEY AREA.  SYSTEM WAS LEFT SHUT DOWN.  APU WAS STARTED AND MADE EMERGENCY LANDING AT SNN.  REMOVED AND REPLACED RT IDG PER MM. ALSO, REPAIRED T-3 FEEDER TERMINAL OPS CHECK AND LK CHECK NORMAL.  REMOVED PLACARD AND CLEARED MIC SHEET.  (M)
